A Limit Theorem for Integral Functionals of an Extremum of Independent Random Processes

Authors

  • I. K. Matsak (Київ. нац. ун-т iм. Т. Шевченка)

Abstract

We prove a theorem on the convergence of integral functionals of an extremum of independent stochastic processes to a degenerate law of distributions.

Published

25.02.2005

Issue

Section

Research articles

How to Cite

Matsak, I. K. “A Limit Theorem for Integral Functionals of an Extremum of Independent Random Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 2, Feb. 2005, pp. 214–221, https://umj.imath.kiev.ua/index.php/umj/article/view/3588.